Alert archive / Mississippi / Tornado Warnings in 2006

Tornado Warning 65, NWS Jackson, MS

May 10, 2006Sunflower County, Mississippi

NWS Jackson, MS issued this tornado warning at May 10, 2006, 8:54 AM CDT for Sunflower County, Mississippi. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2006, 8:54 AM CDT (13:54 UTC)
Expired
May 10, 2006, 9:15 AM CDT
In force
21 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Sunflower County, MS

The radar

The Memphis radar (KNQA), 179 km from the middle of the area, began a volume at 13:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 1.9 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2006-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2188 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2006-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2188 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
511 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
1.6
Supercell composite
6.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KJAN 101355
TORJAN
MSC133-101415-
/O.NEW.KJAN.TO.W.0065.060510T1354Z-060510T1415Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
854 AM CDT WED MAY 10 2006

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN SUNFLOWER COUNTY IN NORTHWEST MISSISSIPPI
  THIS INCLUDES THE CITY OF DREW

* UNTIL 915 AM CDT

* AT 854 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 10 MILES WEST OF
  DREW...OR ABOUT NEAR CLEVELAND...MOVING EAST AT 60 MPH.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3390 9066 3371 9066 3374 9046 3396 9045

$$

AEG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at May 10, 5:05 AM CDT, 3 hours 49 minutes earlier.

Area forecast discussion, May 10, 5:05 AM CDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
505 AM CDT WED MAY 10 2006

.DISCUSSION...
SHORT TERM(TODAY AND TONIGHT)...WIDESPREAD SEVERE WEATHER OUTBREAK
LOOKS LIKELY TODAY AS THE COLD FRONT FINALLY SHIFTS THIS WAY FOR THE
CONVECTIVE GRAND FINALE. THE AIR MASS REMAINS HIGHLY UNSTABLE AS IT
HAS FOR THE PAST FEW DAYS AND WILL BE RIPE FOR THE SHORTWAVES AND
SURFACE BOUNDARIES THAT WILL AFFECT THE AREA TODAY. STRONG TO SEVERE
CONVECTION WAS ONGOING THIS MORNING AS A CONVECTIVE COMPLEX MOVES
ACROSS NRN AREAS...LAYING DOWN YET ANOTHER POSSIBLE OUTFLOW TO FOCUS
AFTERNOON CONVECTION FARTHER SOUTH. SATELLITE PIX SHOW THE SRN EDGE
OF THE CONVECTIVE COMPLEX LIFTING NEWD AT A PRETTY GOOD CLIP...
SUPPORTING THE IDEA THAT THE MS RIVER DELTA REGION WILL SEE
SUFFICIENT MOISTURE RECOVERY FOR ANOTHER ROUND OF SEVERE STORMS BY
THE AFTERNOON. LOW LEVEL WIND FIELDS ARE FORECAST TO INTENSIFY THIS
AFTERNOON WITH THE RUC DEVELOPING A 50 KT 850 MB JET INTO CENTRAL AND
NRN ZONES BY 18Z. LOW LEVEL INDICES INTENSIFY SIGNIFICANTLY BY THE
AFTERNOON TODAY. 0-1KM FIELDS INCLUDE HELICITY VALUES FROM 150-
250...3000+CAPE AND VGP VALUES FROM .5-.8. WOULD POINT TOWARD A
SIGNIFICANT RISK FOR TORNADOES ALONG WITH HIGHER WINDS AND VERY LARGE
HAIL...ESPECIALLY ACROSS THE I-20 CORRIDOR.

VERY DEEP CONVECTION IN AN AIR MASS OF PRECIPITABLE WATER VALUES
BETWEEN 1.5 AND 2 INCHES WILL PRODUCE PERIODS OF HEAVY RAINFALL.
REGIONAL FLASH FLOOD GUIDANCE NUMBERS LOOK RELATIVELY LOW. SIX
HOURLY GUIDANCE NUMBERS REMAIN BELOW 3 INCHES AT MANY LOCATIONS WITH
A FEW BELOW 2 INCHES. WILL ISSUE A FLASH FLOOD WATCH FOR SE AR AND
NRN MS FOR THIS AFTERNOON CONSIDERING WIDESPREAD CONVECTION THAT HAD
OCCURRED ACROSS THAT AREA THIS MORNING.

THE FRONT WILL MOVE INTO THE DELTA DURING THE EARLY AFTERNOON AND
SWING EAST OF THE FORECAST AREA DURING THE EVENING. NOTICEABLY
COOLER TEMPS WILL BE ON TAP FOR TONIGHT IN THE WAKE OF THIS VIGOROUS
COLD FRONT. /03/

LONGER TERM(THURSDAY THROUGH TUESDAY NIGHT)...A CUTOFF LOW OVER THE
GREAT LAKES REGION ON SATURDAY NOW BEING PROGGED TO SINK SSEWD INTO
THE TN VALLEY BY SUNDAY EVENING. THIS LOW WILL BE THE CONTROLLING
FACTOR FOR OUR CWFA AS NWLY FLOW ALOFT DOMINATES THE FIRST HALF OF
NEXT WEEK.

PWATS DRY UP FROM THE NW THURSDAY TO LESS THAN 1/2 INCH AND REMAIN
THAT WAY UNTIL FRIDAY NIGHT TO NOON SATURDAY WHEN A SWATH OF 1 INCH
PWATS SWEEP THROUGH THE REGION. DRY AIR THEN RETURNS SATURDAY NIGHT
AS THE UPPER LOW APPROACHES WITH A DRY SLOT BEFORE ADDITIONAL
MOISTURE WRAPS IN SUNDAY AFTERNOON AND EVENING WITH A CHANCE OF SOME
HAIL PRODUCING STORMS. CANADIAN SURFACE HIGH PRESSURE(1017MB) WILL
MOVE FROM CENTRAL TX FRIDAY EAST ALONG THE GULF COAST TO FL BY
SATURDAY(1014MB). ANOTHER SURFACE RIDGE DIVES SWD THROUGH THE CENTRAL
CONUS ON SUNDAY BUT WILL BE SLOW TO MOVE EAST UNTIL THE UPPER LOW
CENTER LIFTS OUT OF ERN TN.

EXPECT OVERNIGHT LOWS TO DIP INTO THE U40S AND 50S FRIDAY THROUGH
MONDAY AS HIGH TEMPS IN THE 70S WILL BE LIKELY LASTING FOR POSSIBLY A
5 DAY STRETCH DEPENDING ON DIURNAL TIMING OF CLOUD COVER EACH DAY SATURDAY
THROUGH TUESDAY. LIMITED RETURNING MOISTURE FRIDAY NIGHT COULD
RESULT IN A CHANCE FOR SHRA SATURDAY...ESPECIALLY LATER IN THE DAY
OVER SRN PORTIONS. ANOTHER IMPULSE COULD RESULT IN MORE SCATTERED
SHRA/TSRA SUNDAY AFTERNOON. A MORE STOUT REX BLOCK PATTERN CONTINUES
ON THE ECMWF WITH UPPER FLOW FOR THE LOWER MS VALLEY MORE WNW AND THE
LOW CENTER STAYING IN KY. SHORTWAVES IN THIS REGIME YIELD UNCERTAINTY
AND LESS CONFIDENCE IN THE FORECAST SUNDAY THROUGH TUESDAY AS THESE
SETUPS CAN LEAD TO SEWD-MOVING HAILSTORMS THIS TIME OF YEAR./40/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       87  54  77  51 /  81  50   0   0
MERIDIAN      84  54  77  48 /  80  68   2   0
VICKSBURG     87  54  78  52 /  83  37   0   0
HATTIESBURG   88  59  80  50 /  80  65   4   0
NATCHEZ       85  55  79  50 /  80  36   0   0
GREENVILLE    82  50  76  50 /  90  29   0   0
GREENWOOD     84  51  74  49 /  90  42   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH FROM NOON CDT TODAY THROUGH THIS AFTERNOON FOR
     MSZ018-MSZ019-MSZ025-MSZ026-MSZ027-MSZ028-MSZ029-MSZ030-
     MSZ031-MSZ032-MSZ033-MSZ034-MSZ035-MSZ036-MSZ037-MSZ038-
     MSZ039.

LA...NONE.
AR...FLASH FLOOD WATCH FROM NOON CDT TODAY THROUGH THIS AFTERNOON FOR
     ARZ074-ARZ075.

&&

03/40
Hazardous weather outlook, May 10, 5:57 AM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
557 AM CDT WED MAY 10 2006

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
111057-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
557 AM CDT WED MAY 10 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TODAY AND TONIGHT...

...THUNDERSTORMS...
A COMPLEX OF SEVERE THUNDERSTORMS THAT MOVED THROUGH THE HIGHWAY
82 CORRIDOR OVERNIGHT AND EARLY MORNING HAS SET THE STAGE FOR AN
OUTBREAK OF SEVERE THUNDERSTORMS INCLUDING ISOLATED TORNADOES
MAINLY THIS AFTERNOON AND EVENING. ALL MODES OF SEVERE WEATHER
WILL BE IN ORDER WITH VERY LARGE HAIL AND DAMAGING WIND GUSTS
ALSO POSSIBLE.

A WARM CAPPING LAYER ALOFT SHOULD KEEP VERTICAL MOTION AT BAY
THROUGH THE MIDDAY HOURS. THEN...SCATTERED SEVERE STORMS WILL
BECOME LIKELY AS DAYTIME HEATING COMBINES WITH VERY RICH MOISTURE
AND INCREASING LOW LEVEL WIND SHEAR DURING THE AFTERNOON HOURS.
AN OUTFLOW BOUNDARY FROM EARLY MORNING STORMS SHOULD BE LOCATED
BETWEEN INTERSTATE 20 AND HIGHWAY 82 AS A COLD FRONT SWEEPS IN
FROM THE WEST BY LATE AFTERNOON. INTERACTING BOUNDARIES WILL MEAN
INITIALLY SUPERCELL DEVELOPMENT THAT WILL EVENTUALLY CONGEAL INTO
LINE SEGMENTS AND CLUSTERS BEFORE A SQUALL LINE FORMS EARLY
TONIGHT ROUGHLY ALONG THE NATCHEZ TRACE PARKWAY. THE LINE WILL
THEN QUICKLY CROSS THE REST OF EAST MISSISSIPPI
BEFORE MIDNIGHT.

ALL RESIDENTS SHOULD REMAIN WEATHER ALERT TODAY AND TAKE
PROTECTIVE ACTIONS WHEN SEVERE WEATHER IS SIGHTED OR WARNINGS ARE
ISSUED.

...FLOODING...
OVERNIGHT RAINS OF ONE TO THREE INCHES FELL ALONG AND NORTH OF
HIGHWAY 82 SETTING THE STAGE FOR POSSIBLE FLOODING FROM
ADDITIONAL STORMS TODAY. A FLASH FLOOD WATCH IS IN EFFECT FROM
NOON TO 6PM FOR SOUTHEAST ARKANSAS AND PORTIONS OF NORTH
MISSISSIPPI. AN ADDED 2 TO 4 INCHES OF RAIN IS POSSIBLE ACROSS
THE OUTLOOK AREA.

DEWPOINT VALUES ACROSS ENTIRE THE OUTLOOK AREA WILL CLIMB ABOVE
70 DEGREES TODAY TO HELP PRODUCE PERIODS OF HEAVY RAIN WITH ALL
SHOWERS AND THUNDERSTORMS. BESIDES THE FLOODING POTENTIAL ALONG
THE HIGHWAY 82 CORRIDOR...PONDING OF WATER ON ROADWAYS AND OTHER
LOW LYING AREAS WILL LIKELY OCCUR BEFORE ALL THE RAIN ENDS THIS
EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL LIKELY BE NEEDED ON WEDNESDAY...OTHERWISE
SHOULD NOT BE NEEDED THURSDAY THROUGH NEXT TUESDAY NIGHT.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Special weather statement, May 10, 3:50 AM CDT, 5 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
350 AM CDT WED MAY 10 2006

MSZ027-028-035-036-101035-
CARROLL-HOLMES-HUMPHREYS-MONTGOMERY-
350 AM CDT WED MAY 10 2006

...STRONG THUNDERSTORMS MOVING EAST ACROSS HUMPHREYS...
HOLMES...CARROLL AND MONTGOMERY COUNTIES EARLY THIS MORNING...

AT 350 AM CDT...NATIONAL WEATHER SERVICE RADAR SHOWED A LINE OF
STRONG THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS UP TO 45 MPH
MOVING GENERALLY EAST AT 35 MPH ACROSS HUMPHREYS...HOLMES...
CARROLL AND MONTGOMERY COUNTIES IN NORTH CENTRAL MISSISSIPPI.
IN ADDITION TO GUSTY WINDS...THESE STORMS COULD PRODUCE SMALL
HAIL...TORRENTIAL RAINFALL AND FREQUENT LIGHTNING THROUGH 530 AM
CDT. KEEP IN MIND THAT MINDS OF THIS MAGNITUDE CAN EASILY
DOWN LIMBS OR KNOCK DOWN WEAK OR DECAYING TREES. STAY TUNED TO THE
NATIONAL WEATHER SERVICE IN JACKSON FOR FURTHER UPDATES.

50
Local storm report, May 10, 4:08 AM CDT, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
408 AM CDT WED MAY 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 AM     HAIL             GREENWOOD               33.52N 90.19W
05/10/2006  M0.25 INCH       LEFLORE            MS   EMERGENCY MNGR

            PEA SIZED HAIL REPORTED BY STORM SPOTTER

0400 AM     HAIL             GRENADA                 33.78N 89.81W
05/10/2006  M0.50 INCH       GRENADA            MS   EMERGENCY MNGR

            DIME SIZED HAIL REPORTED BY EMA

0400 AM     TSTM WND DMG     HOLCOMB                 33.76N 89.98W
05/10/2006                   GRENADA            MS   EMERGENCY MNGR

            TREES DOWN NEAR HWY 35 IN HOLCOMB

&&

LM
Local storm report, May 10, 4:42 AM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
442 AM CDT WED MAY 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 AM     HAIL             ETHEL                   33.12N 89.46W
05/10/2006  M1.00 INCH       ATTALA             MS   EMERGENCY MNGR

            QUARTER SIZED HAIL WAS REPORTED BY THE EMA

&&

LM
Local storm report, May 10, 5:10 AM CDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
510 AM CDT WED MAY 10 2006

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0500 AM     TSTM WND GUST    MS STATE UNIV CLIMATE LAB
 05/10/2006  42 MPH           OKTIBBEHA          MS
 42 MPH WIND GUST REPORTED AT MSU CLIMATE LAB.
Local storm report, May 10, 5:40 AM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
540 AM CDT WED MAY 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 AM     HAIL             COLUMBUS                33.51N 88.40W
05/10/2006  M0.50 INCH       LOWNDES            MS   LAW ENFORCEMENT

            DIME SIZED HAIL REPORTED BY LOWNDES COUNTY 911

0535 AM     HAIL             NEW HOPE                33.45N 88.32W
05/10/2006  M0.50 INCH       LOWNDES            MS   LAW ENFORCEMENT

            DIME SIZED HAIL REPORTED BY LOWNDES COUNTY 911

&&

LM
Local storm report, May 10, 8:50 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
850 AM CDT WED MAY 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 AM     HAIL             2 E GREENWOOD           33.52N 90.16W
05/10/2006  E0.75 INCH       LEFLORE            MS   EMERGENCY MNGR

            PENNY SIZE HAIL REPORTED JUST EAST OF GREENWOOD ON HWY
            430

&&

WESTER

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:01 PM CDTTornado WarningJANJones59 min
May 9, 7:59 PM CDTSevere Thunderstorm WarningJANJones22 min
May 9, 11:23 PM CDTSevere Thunderstorm WarningJANBolivar67 min
May 10, 12:29 AM CDTTornado WarningJANBolivar46 min
May 10, 12:50 AM CDTSevere Thunderstorm WarningJANSunflower55 min
May 10, 1:11 AM CDTFlash Flood WarningJANBolivar, Sunflower3 hr
May 10, 1:16 AM CDTTornado WarningJANSunflower44 min
May 10, 1:21 AM CDTSevere Thunderstorm WarningJANBolivar24 min
May 10, 1:27 AM CDTSevere Thunderstorm WarningJANLeflore48 min
May 10, 1:51 AM CDTSevere Thunderstorm WarningJANGrenada54 min
May 10, 1:57 AM CDTTornado WarningJANLeflore, Sunflower24 min
May 10, 2:23 AM CDTSevere Thunderstorm WarningJANLeflore, Sunflower25 min
May 10, 2:29 AM CDTSevere Thunderstorm WarningJANBolivar, Washington55 min
May 10, 2:43 AM CDTSevere Thunderstorm WarningJANGrenada, Montgomery, Webster62 min
May 10, 2:48 AM CDTFlash Flood WarningJANGrenada3 hr
May 10, 3:14 AM CDTFlash Flood WarningJANLeflore3 hr
May 10, 3:14 AM CDTSevere Thunderstorm WarningJANLeflore, Sunflower61 min
May 10, 3:37 AM CDTSevere Thunderstorm WarningJANGrenada48 min
May 10, 4:20 AM CDTSevere Thunderstorm WarningJANWebster34 min
May 10, 4:29 AM CDTSevere Thunderstorm WarningJANAttala44 min
May 10, 4:45 AM CDTSevere Thunderstorm WarningJANChoctaw, Winston58 min
May 10, 4:52 AM CDTSevere Thunderstorm WarningJANClay53 min
May 10, 5:08 AM CDTFlash Flood WatchJANAttala, Bolivar, Carroll, Choctaw, Claiborne, Clarke and 30 more16 hr
May 10, 5:23 AM CDTSevere Thunderstorm WarningJANLowndes42 min
May 10, 8:20 AM CDTFlash Flood WarningJANBolivar16 hr
May 10, 8:32 AM CDTSevere Thunderstorm WarningJANBolivar45 min
May 10, 8:46 AM CDTTornado WarningJANBolivar14 min
May 10, 9:15 AM CDTSevere Thunderstorm WarningJANGrenada45 min
May 10, 9:34 AM CDTSevere Thunderstorm WarningJANCarroll, Montgomery56 min
May 10, 9:56 AM CDTSevere Thunderstorm WarningJANWebster49 min
May 10, 10:14 AM CDTFlash Flood WarningJANCarroll, Montgomery2 hr
May 10, 10:33 AM CDTSevere Thunderstorm WarningJANClay28 min
May 10, 10:37 AM CDTSevere Thunderstorm WarningJANOktibbeha38 min
May 10, 11:15 AM CDTFlash Flood WarningJANLowndes2 hr
May 10, 11:18 AM CDTSevere Thunderstorm WarningJANBolivar42 min
May 10, 11:35 AM CDTSevere Thunderstorm WarningJANSunflower40 min
May 10, 11:56 AM CDTSevere Thunderstorm WarningJANWashington44 min
May 10, 12:15 PM CDTFlash Flood WarningJANBolivar, Leflore, Sunflower2 hr
May 10, 12:18 PM CDTSevere Thunderstorm WarningJANGrenada42 min
May 10, 12:21 PM CDTSevere Thunderstorm WarningJANHumphreys, Sunflower24 min
May 10, 12:32 PM CDTSevere Thunderstorm WarningJANLeflore43 min
May 10, 12:42 PM CDTFlash Flood WarningJANGrenada2 hr
May 10, 12:52 PM CDTFlash Flood WarningJANNeshoba113 min
May 10, 1:02 PM CDTTornado WarningJANKemper, Lauderdale, Neshoba, Newton28 min
May 10, 1:04 PM CDTSevere Thunderstorm WarningJANHolmes49 min
May 10, 1:23 PM CDTSevere Thunderstorm WarningJANClay22 min
May 10, 1:27 PM CDTTornado WarningJANAttala, Holmes18 min
May 10, 1:29 PM CDTTornado WarningJANKemper, Lauderdale31 min
May 10, 1:39 PM CDTFlash Flood WarningJANClay, Lowndes, Oktibbeha2 hr
May 10, 1:51 PM CDTFlash Flood WarningJANLauderdale114 min
May 10, 2:00 PM CDTSevere Thunderstorm WarningJANLauderdale45 min
May 10, 2:13 PM CDTSevere Thunderstorm WarningJANNoxubee47 min
May 10, 2:15 PM CDTFlash Flood WarningJANNoxubee2 hr
May 10, 2:28 PM CDTSevere Thunderstorm WarningJANYazoo62 min
May 10, 3:06 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren, Yazoo54 min
May 10, 3:12 PM CDTSevere Thunderstorm WarningJANMadison33 min
May 10, 3:30 PM CDTFlash Flood WarningJANIssaquena, Warren, Yazoo2 hr
May 10, 3:33 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey42 min
May 10, 3:38 PM CDTSevere Thunderstorm WarningJANHinds22 min
May 10, 3:41 PM CDTTornado WarningJANWarren64 min
May 10, 3:51 PM CDTSevere Thunderstorm WarningJANHinds, Madison54 min
May 10, 3:51 PM CDTSevere Thunderstorm WarningJANLauderdale, Newton54 min
May 10, 4:09 PM CDTSevere Thunderstorm WarningJANYazoo45 min
May 10, 4:13 PM CDTSevere Thunderstorm WarningJANRankin62 min
May 10, 4:18 PM CDTSevere Thunderstorm WarningJANClaiborne, Warren57 min
May 10, 4:25 PM CDTTornado WarningJANHinds59 min
May 10, 4:31 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren59 min
May 10, 4:31 PM CDTSevere Thunderstorm WarningJANKemper, Neshoba33 min
May 10, 4:36 PM CDTTornado WarningJANClaiborne, Warren54 min
May 10, 4:37 PM CDTTornado WarningJANAdams, Jefferson53 min
May 10, 4:38 PM CDTSevere Thunderstorm WarningJANScott52 min
May 10, 4:45 PM CDTSevere Thunderstorm WarningJANLauderdale60 min
May 10, 4:51 PM CDTTornado WarningJANScott, Smith39 min
May 10, 4:59 PM CDTSevere Thunderstorm WarningJANNewton46 min
May 10, 5:01 PM CDTSevere Thunderstorm WarningJANMadison24 min
May 10, 5:05 PM CDTTornado WarningJANRankin40 min
May 10, 5:26 PM CDTTornado WarningJANClaiborne, Copiah, Hinds, Warren64 min
May 10, 5:29 PM CDTTornado WarningJANAdams, Franklin, Jefferson61 min
May 10, 5:30 PM CDTSevere Thunderstorm WarningJANScott, Smith60 min
May 10, 5:47 PM CDTSevere Thunderstorm WarningJANJasper, Newton58 min

Nearby

Tornado Warnings in Mississippi, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.